# SDR IPXA2021061770691

- Difficulty date: April 20, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Roller Tray
- Part number: FJ4610781
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO ROLLER TRAY BETWEEN STA 1821 - 1841 AT LBL 46 IS CORRODED.REMOVED AND REPLACED CORRODED SECTION OF CENTER CARGO ROLLER TRAY BETWEEN STA 1821 - 1841 AT LBL 46 IAW DWG. NFJ6795, SRM 53-50-53 REPAIR 1, VT-SAA EA 011-5342-01-A9106 REV. IR AND UPS EO MD11-5320-80692-A. (MINOR)
